Electron. J. Diff. Equ., Vol. 2012 (2012), No. 219, pp. 1-9.

Monotone iterative method for obtaining positive solutions of integral boundary-value problems with phi-Laplacian operator

Yonghong Ding

This article concerns the existence, multiplicity of positive solutions for the integral boundary-value problem with $\phi$-Laplacian,
 \big(\phi(u'(t))\big)'+f(t,u(t),u'(t))=0,\quad t\in[0,1],\cr
 u(0)=\int_0^1 u(r)g(r)\,dr,\quad u(1)=\int_0^1u(r)h(r)\,dr,
where $\phi$ is an odd, increasing homeomorphism from R to R. Using a monotone iterative technique, we obtain the existence of positive solutions for this problem, and present iterative schemes for approximating the solutions.

Submitted October 11, 2012. Published November 29, 2012.
Math Subject Classifications: 34B15, 34B18.
Key Words: phi-Laplacian; monotone iterative; cone; positive solutions.

Show me the PDF file (207 KB), TEX file, and other files for this article.

Yonghong Ding
Department of Mathematics
Tianshui Normal University
Tianshui 741000, China
email: dyh198510@126.com

Return to the EJDE web page